Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain near heart area and left hand. Taking thyroid medication, have diabetes

Hi, My mom is a diabetic but her recent test were fine, She also got her thyroid tests done and she is now taking thyroid medicines, She has migrane pain as well. She is taking the below medicines: 1. Dolip 75mg 2. Tripride 1lp 3. Thyrofit 50 4. newpenta She recently is having a pain over the heart area and her left hand . Please suggest!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing to us.
As you had mentioned that your mom is diabetic ,also having a thyroid problem, & her recent tests are fine. Since your mom has pain over th heart area & left hand i would suggest you to get an Electrocardiogram of your mom. Diabetic patients are at increased risk of having a heart problem so dont ignore the pain in chest.
Anginal pain ( heart pain ) is usually over the heart often described as heaviness in the chest, assocaited by profuse sweating & often radiating to the left hand, neck. So kindly get a electrocardiogram (ECG) done for your mom.
Take care.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor